stopped taking and developed suicidal feelings, deep depression, anxiety, and severe insomnia.
Trazodone - What are side effects of stopping trazadone? After taking many years, I?
Question posted by vcbrewer33 on 3 Feb 2015
Last updated on 4 February 2015
I was on 100 mg in 2007. Then I tapered off after a few years. I went down 25 mg per week until I was off. Now I only take 25 mgs when needed
You need to taper off slowly. I was taking 300 mg nightly for appxomately 15 yrs and tapered down to 50 mg and still tapering. How much were you on?
Did your Dr order you to stop? It must be gradual or yes there will be severe withdrawal related symptoms. Please contact the Dr who put you on it n the first place.
- Trazodone uses and safety info
- Trazodone information for Healthcare Professionals (includes dosage details)
- Side effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.